# SDR 2006UALA02174

- Difficulty date: November 10, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 29,234 hours, 11,125 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Faulty
- Location: Rt Owing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAULTING EXT LOAD FAULT EMERGENCY LIGHT.  REPLACED SLIDE.  REPLACED EPSU.  EMERGENCY RIGHT OPS CHECKS OK.
